# SDR ASAA2017020619717

- Difficulty date: February 6, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 6,571 hours, 2,155 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 45LX9C
- Condition: Faulty
- Location: Cockpit
- Part time: 6,598 hours, 2,165 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTITUDE WINDOW DISPLAY HAS SEVERAL ANOMALIES. IT APPEARS THE IS A "MINUS" SIGN IN FRONT OF THE ALTITUDE. GROUNDED - YES. CONFIRMED ALTITUDE WINDOW DISPLAY IS DISPLAYING INCORRECT. REPLACED MCP AND RESET 9 C/B'S. OPS TEST NML. REF B737-900 AMM 22-11-34. ALL TEST PASS. GROUND VERIFICATION GOOD. ACCOMPLISHED DFCS LRU INTERFACE TEST MCP BITE GROUP 32 AND LAND VERIFY BITE GROUP #49. ALL TEST PASS. ALSO ACCOMPLISHED HGS SENSOR TEST FCC/AT. ALL TEST PASS. REF LWMP CHECKLIST AMM 22-00-01 AND SMM 34-36-00. A/C REMAINS CAT IIIA AUTOLAND AND HGS. A/C PLAC SCREW REFLECTS THE SAME. CLEARS MEL22-16K.
